MAUDE Adverse Event Report: KANEKA CORPORATION I-ED COIL SYSTEM; DEVICE, NEUROVASCULAR EMBOLIZATION DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

KANEKA CORPORATION I-ED COIL SYSTEM; DEVICE, NEUROVASCULAR EMBOLIZATION DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 390-0102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device was not returned.Because it has been implanted in the patient's body.The device history records (dhr) of the device concerned was reviewed.The production lot, to which the device concerned belongs, passed all in-process inspections test.No nonconformity or abnormality in the manufacturing processes of the device concerned was found.Our view: the facility has not reported any defects in the product, and we determine that it is due to the patient's condition and usage.However, since health hazards to patients (coil migration) have occurred and have not been recovered, and the causal relationship between health hazards and the product cannot be completely ruled out, we will submit mdr (30 days).The following is stated in the ifu to call attention.[device failures, adverse events and complications]: the following device failures, adverse events and complications may occur during the use of the i-ed coil.However, device failures, adverse events and complications are not limited to those listed below.Immediately take appropriate measures in the event that any abnormality occurs.Device failures: migration of the platinum coil.Adverse events: embolization.
 
Event or Problem Description
Acom wide neck sah case (emergency surgery) select i-ed complex-es 3-6 for framing.After that, two i-ed complex-ss 2-2 were placed, and then i-ed complex-ss 1-2 was selected.According to the doctor in charge, the microcatheter was in a very unstable state as it went out of the aneurysm during insertion.In addition, although the coil could be placed somehow, the loop shook a little and it seemed that it was not entangled, but when the coil was detached as it was, the coil deviated from the aneurysm.The doctor in charge tried to withdraw the deviated coil, but decided that the extent of the infarction would be small because the coil had moved to the distal part of the blood vessel, and abandoned the withdrawing.The microcatheter was reinserted into the aneurysm and two i-ed complex-ss were placed to complete the procedure.

Brand Name
I-ED COIL SYSTEM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18
nakanoshima,kita-ku
osaka, 23082 88
JA  2308288
MDR Report Key11200261
Report Number3009761573-2020-00024
Device Sequence Number14021007
Product Code HCG
UDI-Device Identifier04540778176430
UDI-Public04540778176430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number390-0102
Device Catalogue Number390-0102
Device Lot NumberKR090362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;